Translator Disclaimer
15 August 2015 Sur une conjecture de Kato et Kuzumaki concernant les hypersurfaces de Fano
Olivier Wittenberg
Duke Math. J. 164(11): 2185-2211 (15 August 2015). DOI: 10.1215/00127094-3129488


We prove that the field Qp and totally imaginary number fields satisfy the C11 property conjectured by Kato and Kuzumaki in 1986. In other words, if k denotes one of these fields and fk[x0,,xn] is a homogeneous polynomial of degree dn, every element of k may be written as a product of norms from finite extensions of k in which f possesses a nontrivial zero. We also establish Ax’s conjecture about perfect pseudoalgebraically closed fields for fields whose absolute Galois group is a pro-p-group.

Nous montrons que le corps Qp et les corps de nombres totalement imaginaires vérifient la propriété C11 conjecturée par Kato et Kuzumaki en 1986. Autrement dit, si k est l’un de ces corps et fk[x0,,xn] est un polynôme homogène de degré dn, tout élément de k s’écrit comme produit de normes depuis des extensions finies de k dans lesquelles f admet un zéro non trivial. Nous établissons aussi la conjecture d’Ax sur les corps pseudo-algébriquement clos parfaits pour les corps dont le groupe de Galois absolu est un pro-p-groupe.


Download Citation

Olivier Wittenberg. "Sur une conjecture de Kato et Kuzumaki concernant les hypersurfaces de Fano." Duke Math. J. 164 (11) 2185 - 2211, 15 August 2015.


Received: 29 December 2013; Revised: 19 October 2014; Published: 15 August 2015
First available in Project Euclid: 13 August 2015

zbMATH: 1348.11037
MathSciNet: MR3385132
Digital Object Identifier: 10.1215/00127094-3129488

Primary: 11E76
Secondary: 11S70 , 14G27 , 19F05

Keywords: $C_{1}$ property , $p$-adic fields , cohomological dimension , corps $p$-adiques , corps de nombres , dimension cohomologique , number fields , propriété $C_{1}$

Rights: Copyright © 2015 Duke University Press


This article is only available to subscribers.
It is not available for individual sale.

Vol.164 • No. 11 • 15 August 2015
Back to Top